# SDR 9JLA2021110224055

- Difficulty date: October 27, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N426GF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 6,988 hours, 6,663 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 45AS61014107
- Part serial: 030803
- Condition: Defective
- Location: Roll Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE TEAM FOUND THE RIGHT ROLL TRIM INOP DURING POST FLIGHT CHECKS. IT WAS DETERMINED THAT THE RIGHT ROLL TRIM ACTUATOR WAS DEFECTIVE. THE ACTUATOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
